MAUDE Adverse Event Report: HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT 2 SYSTEM

HUDSON RESPIRATORY CARE TECATE NEOTRACT UROLIFT 2 SYSTEM
Model Number UROLIFT 2 SYSTEM
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
On january 28, 2025, neotract has been made aware that ¿a 72 year old male patient with a 36 gram prostate and no known pre-existing urological conditions, underwent an in-office procedure that was performed under a prostate block and nitrous gas.During the first implant attempt, the physician followed the standard technique, starting at the bladder neck, angling the handle at 10 o¿clock with 5¿10 degrees of compression, and pulling the trigger three times, but no suture was visible in the keyhole.Following guidance, he withdrew the device and performed the fourth pull on the side table, but no implant was released.The back of the cartridge was checked, and no buckle was found.A second attempt with a new cartridge followed the same steps, yielding the same result.A third attempt with a new handle, with careful hand movements, also failed.Observing both the physician¿s hands and the screen, the representative confirmed proper technique was followed.After aborting the procedure, an investigation on the side table showed that all three cartridge indicators were recessed as if an implant had been placed.When running through the four trigger pulls on spent cartridges, the capsular tab and implant became visible.Two cartridges still contained implants, suggesting misfires during the procedure despite the physician not using spent devices.No patient harm or injury was reported, but the procedure was aborted, leaving the patient untreated.¿ additional information received on march 04, 2025, indicated that ¿both handles and all cartridges involved will be returned for evaluation.¿.

Brand Name
NEOTRACT UROLIFT 2 SYSTEM
Common Device Name
UROLIFT 2 SYSTEM
Manufacturer (Section D)
HUDSON RESPIRATORY CARE TECATE
prolongacion mision eusebio ki
no. 1316, rancho el descanso
tecate
MX 
Manufacturer (Section G)
HUDSON RESPIRATORY CARE TECATE
prolongacion mision eusebio ki
no.1316, rancho el descanso
tecate
MX  
Manufacturer Contact
laura gonzalez serrano
4155 hopyard road
pleasanton, CA 94588
9195448000
MDR Report Key21732112
Report Number3015181082-2025-00044
Device Sequence Number11817979
Product Code PEW
UDI-Device Identifier10814932020350
UDI-Public10814932020350
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2026
Device Model NumberUROLIFT 2 SYSTEM
Device Catalogue NumberIPN924185
Device Lot Number73F2400525
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Initial Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient RaceBlack Or African American